Some inequalities of Kato type for sequences of operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Some inequalities of Kato type for sequences of operators in Hilbert spaces. Publications of the Research Institute for Mathematical Sciences, 48 (4). pp. 937-955. ISSN 0034-5318

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23361
DOI https://doi.org/10.2977/PRIMS/92
Official URL http://www.ems-ph.org/journals/show_abstract.php?i...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25596, bounded linear operators, operator inequalities, Kato's inequality, functions of normal operators, Euclidean norm and numerical radius
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login